# SDR AALA20110926AFW01

- Difficulty date: September 22, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- Aircraft time: 92,895 hours, 18,442 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 37 LEFT BETWEEN STATIONS 434 TO 456 AND STATIONS 412 TO 434 HAS CORROSION ON OUTBOAD SIDE.  CUT AND REMOVED DAMAGED SECTION OF STRINGER PER SRM 53-00-03-2R.  ACCOMPLISHED SPLICE REPAIR PER SRM 53-00-03-2R.
